# SDR GTIA2016081301567

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 30,820 hours, 17,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Part serial: 345600558
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE IN COCKPIT, 2 CABIN SIMULTANSOUSLY WHITE VISIBLE SMOKE APPEARED JUST AFTER ACFT SHUDDER ABOUT 6000 MGL SMOKE SM6460 SIMILAR TO BURNED PAPER.  SMOKE DISAPPEARED AFTER ABOUT 30 SECONDS, EMERGENCY CLEARED RETURN.  FOUND PACK 2 ACM DEFECTIVE.  R & R ACM IAW AMM 21-52-21, PB 401. OPS CHECK OK.  NO SMOKE NOTED.  ACFT OK TO CONTINUE.
